# SDR ASAA2015110113581

- Difficulty date: November 1, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 31,625 hours, 9,499 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Disengaged
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES DISENGAGE IN FLIGHT, ACFT GROUNDED.  A/T FLT FAULT REVIEW SHOWED ASM-1 FAULT.  PERFORMED FIM TASKS 22-31 801, 805, AND 824.  PERFORMED CURRENT STATUS AND INTERACTIVE SERVO MOTOR TEST 6 TIMES W/NO FAULTS. IAW FIMS, INTERMITTENT FAULT.
